John's Research Papers


  1. J.D. Howroyd. On subsets of finite, positive s-dimensional measure, Séminaire Initiation à l'Analyse Choquet, 32 année, 1992/1993 no. 6, 15p.

  2. J.D. Howroyd. On dimension and on the existence of sets of finite positive Hausdorff measure, Proc. London Math. Soc. (3) 70 (1995) 581-604.

  3. K.J. Falconer and J.D. Howroyd. Projection theorems for box and packing dimensions, Math. Proc. Cambridge Philos. Soc. 119 (1996) 287-295.

  4. J.D. Howroyd. On Hausdorff and packing dimension of product spaces, Math. Proc. Cambridge Philos. Soc. 119 (1996) 715-727.

  5. K.J. Falconer and J.D. Howroyd. Packing dimensions of projections and dimension profiles, Math. Proc. Cambridge Philos. Soc. 121 (1997) 269-286.

  6. J.D. Howroyd. A domain theoretic approach to integration in Hausdorff spaces, LMS J. Comput. Math. 3 (2000) 229-273.

  7. J.D. Howroyd. Box and packing dimensions of projections and dimension profiles, Math. Proc. Cambridge Philos. Soc. 130 (2001) 135-160.

  8. Cho-Ho Chu, Titus Hilberdink and John Howroyd. A Matrix-Valued Choquet-Deny Theorem, in press Proc. Amer. Math. Soc. 129 (2001) 229-235.

  9. Sebastian Danicic, Chris Fox, Mark Harman, Rob Hierons and John Howroyd. Pre/Post Conditioned Slicing, accepted for IEEE International Conference on Software Maintenance (ICSM) (November 2001).

  10. Sebastian Danicic, Chris Fox, Mark Harman, Rob Hierons, John Howroyd and Mike Laurence. Trading Precision for Speed in Slicing, accepted for Eighth Working Conference on Reverse Engineering (WCRE) (October 2001).

  11. Audrey Curnock, John Howroyd and Ngai-Ching Wong. Isometries of affine function spaces, in preparation.

  12. Sebastian Danicic, Mark Harman, Rob Hierons, John Howroyd and Mike Laurence. Deciding Equivalence for Schemas that are Conservative, Free and Linear, in preparation.

  13. Sebastian Danicic, Mark Harman, Rob Hierons, John Howroyd and Mike Laurence. Current slicing algorithms are minimal for Linear, Free and Liberal schemas, in preparation.


Dr JD Howroyd
Department of Mathematics
Tel: (+44 | 0) 20 7919 7859
Fax: (+44 | 0) 20 7919 7853
Goldsmiths College
University of London
New Cross
Loc: 29 St James, Room 8
London SE14 6NW
Great Britain Last Updated: 27 June 2001